Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

i took blood pressure medicine for the first time today.

User rating for this question
Excellent
Answered by

Oncologist
Practicing since : 2002
Answered : 2564 Questions
Question
i took blood pressure medicine for the first time today. My pressure has dropped to 101/72 I am afraid to go to bed and have been drinking water to raise it and moving around. I took med at 6:00 this eve. Should i worry

YYYY@YYYY
Posted Tue, 28 Nov 2017 in null
 
 
Answered by Dr. Robert Galamaga 31 minutes later
Brief Answer:
Followup

Detailed Answer:
Hello and thanks for the query,

A BP of 101/72 is on the low side but if you are otherwise feeling well this should not be a major issue. I would continue to check your BP at home 2-3 times per day and report these readings to your primary care physician.

I would hold any more BP meds until you speak to your primary doctor who may provide guidance on adjusting the dose of your medication.

If you feel light-headed, dizzy or experience palpitations, nausea or vomiting then would advise you go to your local ER. I suspect however that you will be fine with continued observation at home until you followup with your PCP.

Sincerely,

Dr. Galamaga
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor